# SDR ASOA2014021409968

- Difficulty date: February 10, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 27,262 hours, 25,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS NOT WORKING,  CREW REPORT F/A EMERGERCY LIGHT PANEL WAS LEFT ON, ALLOWED EMERGENCY LIGHTS TO CHARGE & PERFORMED OPS CHECK IAW AMM 33-51-00.  OPS CHK GOOD, ACFT OK FOR SERVICE.
